Discussions By Condition: Allergies

Erythema multiforme..Dr's no help

Posted In: Allergies 2 Replies
  • Posted By: peanut9199
  • May 16, 2008
  • 05:51 PM

I have Erythema multiforme Minor which i've had for close to six weeks now.
I've been on Prednisone 40mg for over two weeks, my skin looks like it's clearing but some parts looks like it still spreading and i have swelling in my feet.
I've asked the Doctor if this is normal and he says yes but i'm not sure if he knows or just says yes and hopefully it doesn't start again.
Should i stop the Prednisone or will it make it worse and is swelling of the feet normal?






Reply Flag this Discussion

2 Replies:

  • I personally would try to wean off the steroids. It sounds like they are not helping, and this can cause fluid retention and other side effects - especially long term steroid use! Talk to your doc about weaning off the steroids. Don't just stop taking them - that is dangerous. Have you gotten a good quality probiotic yet? I would also look for a product called Herbal Aloe Force Skin gel, or try an aloe product combined with colloidal silver. This should help. You need to get your liver back in balance...try a good naturopathic or Oriental medical doc to help get you back in balance. Continued steroid use is going to ravage your already compromised immune system. Your doc doesn't sound the least interested in your issues - I'd find one who does, and consider holistic medicine - I think it would help greatly. Best wishesDOM
    acuann 3,080 Replies Flag this Response
  • Tomorrow i'm going to go from 40mg to 20 mg and see what that does.I've read that the steroids don't do much and can prolong the symptoms.I've been putting 100% Aloe Gel for a few weeks but i started to only put it on the areas that are sore and leave the areas that are peeling alone.The swelling has got me more worried and also my arms were looking good and it now looks like i have new hives.
    peanut9199 6 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?